A Stochastic Stefan Problem

Kunwoo Kim, Zhi Zheng, Richard B. Sowers

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a stochastic perturbation of the Stefan problem. The noise is Brownian in time and smoothly correlated in space. We prove existence and uniqueness and characterize the domain of existence.

Original languageEnglish (US)
Pages (from-to)1040-1080
Number of pages41
JournalJournal of Theoretical Probability
Volume25
Issue number4
DOIs
StatePublished - Nov 2012

Keywords

  • Spatially correlated noise
  • Stefan boundary condition
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A Stochastic Stefan Problem'. Together they form a unique fingerprint.

Cite this